Jump to content
CrazyBoards.org

Recommended Posts

Two weeks of Latuda, 20mg, and it’s making me cycle/hypomanic. I’ve read about Latuda causing other people to become hypomanic, so I know it can happen.. but what I’m wondering is has anyone had this happen INITIALLY, upon starting the med or changing doses, and then had the hypomanias STOP and eventually kind of level out as you stay on the med/dosage longer

  • Like 1
Link to comment
Share on other sites

  • 4 weeks later...

Hey - better late than never, right? My experience isn't quite about hypomania, but I hope the information can help someone.

For me, Latuda worked pretty well to fight depression at first. What happened then was I started to get akathisia, which started as needing to tap my foot but progressed all the way to needing to pace my bedroom. The worse the akathisia got, the more the depression symptoms came back, also.

Point being - the mood regulation effects stabilized in the sense that they just stopped, and the akathisia (which might sometimes look hypomanic-ish) only got worse and worse.

 

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...